# SDR MASA2018041513139

- Difficulty date: April 15, 2018
- Submitted: April 15, 2018
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 20,286 hours, 18,637 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: TO
- How discovered: C
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LANDING GEAR DISAGREE. ADJUSTED PROX SENSORS PX30 AND PX32.
